RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 175–177 (Mi de8553)  

Short Communications

Investigation of the stability of rational systems with delay

D. Ya. Khusainov, E. E. Shevelenko

National Taras Shevchenko University of Kyiv

Full text: PDF file (386 kB)

English version:
Differential Equations, 1995, 31:1, 165–169

Bibliographic databases:
UDC: 517.929.4
Received: 04.03.1994

Citation: D. Ya. Khusainov, E. E. Shevelenko, “Investigation of the stability of rational systems with delay”, Differ. Uravn., 31:1 (1995), 175–177; Differ. Equ., 31:1 (1995), 165–169

Citation in format AMSBIB
\Bibitem{KhuShe95}
\by D.~Ya.~Khusainov, E.~E.~Shevelenko
\paper Investigation of the stability of rational systems with delay
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 175--177
\mathnet{http://mi.mathnet.ru/de8553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369871}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 165--169


Linking options:
  • http://mi.mathnet.ru/eng/de8553
  • http://mi.mathnet.ru/eng/de/v31/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019